# SDR HEEA060485

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Slat Assy
- Part number: 222035256109
- Condition: Separated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT ASSEMBLY SEPARATED.  UNABLE TO PROVIDE ASSY, PURCHASED PIECE PARTS:  4 EACH, 222-035-002-101, SUPPORT;  1 EACH, 222-035-002-103, SUPPORT;  1 EACH, 222-035-002-105, SUPPORT;  1 EACH, 222-035-003-111, RIGHT SLAT.
